umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Circuits through prescribed vertices in k-connected k-regular graphs
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2002 (English)In: Journal of Graph Theory, ISSN 0364-9024, E-ISSN 1097-0118, Vol. 39, no 2, 145-163 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 39, no 2, 145-163 p.
Identifiers
URN: urn:nbn:se:umu:diva-19789OAI: oai:DiVA.org:umu-19789DiVA: diva2:207381
Available from: 2009-03-11 Created: 2009-03-11 Last updated: 2017-12-13

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
In the same journal
Journal of Graph Theory

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf